# SDR COEA2015052901953

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N953FE
- Make and model: Cessna 208B
- Aircraft serial: 0062
- Aircraft time: 11,907 hours, 15,535 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 100 DISCREPANCY.  THE COPILOT ELEC PITCH TRIM WORKS NOSE DOWN ONLY.  PILOT MADE THE DECISION TO RETURN SINCE IT INVOLVED A PRIMARY FLIGHT CONTROL SYS & IT WAS AN EMPTY REPO TAIL SWAP.  NO EMER WAS DECLARED.  ACFT LANDED WITHOUT INCIDENT.  ELEC TRIM ISSUE WAS DEFERRED.  ACFT RETURNED TO SERVICE.
